# SDR DALA2025072405582

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 AFTER MIDLE FLAP HINGE , CORROSION ON HINGE FITTING HOLES AT LH FLAP. ALSO SCRATCHES HINGE BOLTS (3EA). CORRECTIVE ACTION: HINGE FITTING HOLES AT LH FLAP WERE REPAIRED PER PRI 626829-14 (1101699)
